MAUDE Adverse Event Report: SYNTHES GMBH SCRDRIVER T40 W/SPHERIC-HEAD CANN L277; SCREWDRIVER

SYNTHES GMBH SCRDRIVER T40 W/SPHERIC-HEAD CANN L277; SCREWDRIVER
Catalog Number 03.010.520
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, the patient underwent the osteosynthesis surgery for the femoral trochanteric fracture with the screwdriver in question.The surgeon used the screwdriver to insert the endcap, but the endcap couldn¿t be inserted.Procedure was completed successfully with fifteen(15) minutes delay.Concomitant device reported: unknown end cap (part# unknown, lot# unknown, quantity 1).This report is for one (1)cannulated stardrive screwdriver/t40/277mm.This is report 2 of 2 for complaint (b)(4).

Brand Name
SCRDRIVER T40 W/SPHERIC-HEAD CANN L277
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key12675309
Report Number8030965-2021-08867
Device Sequence Number13760925
Product Code HXX
UDI-Device Identifier07611819499164
UDI-Public(01)07611819499164
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.520
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2021
Initial Report FDA Received Date10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1